# SDR DXTA2008122303426

- Difficulty date: December 21, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N226QS
- Make and model: Amd FALCON2000
- Aircraft serial: 126
- Aircraft time: 7,431 hours, 4,542 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING APPROACH THE LANDING GEAR HANDLE WAS PULLED TO THE 2 ND POSITION 3 TIMES ( NO BRAKE LIGHT INDICATIONS) THEN ON LANDING ALL 4 MAIN TIRES BLEW.
